Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 202075, 10 pages.
On Decompositions of Matrices over Distributive Lattices
Let be a distributive lattice and ( , resp.) the semigroup (semiring, resp.) of (, resp.) matrices over . In this paper, we show that if there is a subdirect embedding from distributive lattice to the direct product of distributive lattices , then there will be a corresponding subdirect embedding from the matrix semigroup (semiring , resp.) to semigroup (semiring , resp.). Further, it is proved that a matrix over a distributive lattice can be decomposed into the sum of matrices over some of its special subchains. This generalizes and extends the decomposition theorems of matrices over finite distributive lattices, chain semirings, fuzzy semirings, and so forth. Finally, as some applications, we present a method to calculate the indices and periods of the matrices over a distributive lattice and characterize the structures of idempotent and nilpotent matrices over it. We translate the characterizations of idempotent and nilpotent matrices over a distributive lattice into the corresponding ones of the binary Boolean cases, which also generalize the corresponding structures of idempotent and nilpotent matrices over general Boolean algebras, chain semirings, fuzzy semirings, and so forth.
J. Appl. Math., Volume 2014 (2014), Article ID 202075, 10 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Chen, Yizhi; Zhao, Xianzhong. On Decompositions of Matrices over Distributive Lattices. J. Appl. Math. 2014 (2014), Article ID 202075, 10 pages. doi:10.1155/2014/202075. https://projecteuclid.org/euclid.jam/1425305771